MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL BED FRAME; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number CX811A3F3AMAB0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of post-market surveillance data revealed that the main factor that could lead to the side rail damage might be related to an excessive force applied to the side rail (eg.Collision with the door).This is in line with the side rail condition, it was mechanically damaged (the safety side mounting screws were completely ripped off, resulting in panel detachment from the frame).The circumstances in which the event occurred are not known, however the analysis of the complaints indicated that the external excessive force must first compromise the integrity of the safety side prior to breaking it.The instruction for use for citadel bed (ifu, 830.213) states: "check operation of the safety sides daily." arjo device failed to meet its specification due to the side rail detachment.The bed was likely being used by a patient.The complaint was assessed as reportable due to the safety side detachment from the frame.No injury was reported.
 
Event or Problem Description
The customer reported that the left-hand foot-end side rail of the citadel bed is totally detached.The arjo service technician inspected the bed and found that the screws holding the panel to the metal plate were ripped off.The bed was likely being used by a patient.No injury was claimed.

Brand Name
CITADEL BED FRAME
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25276522
Report Number3007420694-2026-00086
Device Sequence Number9733568
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)210217
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown